# SDR DHL2003604629

- Difficulty date: May 22, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Vane
- Condition: Elongated
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E VANE SLOT HOLES ELONGATED AT XOLDI 6.224.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  TRIMMED OUT THE ELONGATED HOLES SKIN AREA.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR EXTERNAL DOUBLER (7075-T6 AL0.071), A FILLER (7075-T6 AL0.063) AND INTERNAL DOUBLER (7075-T6 AL0.050).  CLEANED, TREATED AND PRIMED THE REPAIR EXTERNAL DOUBLER INTERIOR SURFACE, FILLER AND INTERNAL DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED INTERNAL DOUBLER AND FILLER AND REPAIR EXTERNAL DOUBLER ON LT WING CTR L/E VANE SLOT WITH NEW FASTENERS IAW EODHL-030544, ED-3301 SRM 51-1-21 PG 1 AND SRM 51-1-20D PG 9.
